Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Operator theoretical realization of some geometric notions


Author: Qing Lin
Journal: Trans. Amer. Math. Soc. 305 (1988), 353-367
MSC: Primary 47A45; Secondary 46M99, 47B35, 58B99
DOI: https://doi.org/10.1090/S0002-9947-1988-0920163-8
MathSciNet review: 920163
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies the realization of certain geometric constructions in Cowen-Douglas operator class. Through this realization, some operator theoretical phenomena are easily seen from the corresponding geometric phenomena. In particular, we use this technique to solve the first-order equivalence problem and introduce a new operation among certain operators.


References [Enhancements On Off] (What's this?)

  • [BDF] L. G. Brown, R. G. Douglas, and P. A. Filmore, Unitary equivalence modulo the compact operators and extensions of $ {C^{\ast}}$-algebras, Proc. Conf. on Operator Theory, Lecture Notes in Math., vol. 345, Springer-Verlag, 1973, pp. 58-128. MR 0380478 (52:1378)
  • [C-D,1] M. J. Cowen and R. G. Douglas, Complex geometry and operator theory, Acta Math. 141 (1978), 187-261. MR 501368 (80f:47012)
  • [C-D,2] -, Equivalence of connections, Adv. in Math. 56 (1985), 39-91. MR 782542 (86g:53031)
  • [CO] L. A. Coburn, Singular integral operators and Toeplitz operators on odd spheres, Indiana Univ. Math. J. 23 (1973), 433-439. MR 0322595 (48:957)
  • [Chern] Shing-shen Chern, Complex manifolds without potential theory, Springer-Verlag, 1979. MR 533884 (80f:32001)
  • [Chow] Wei-Liang Chow, On the geometry of algebraic homogeneous spaces, Ann. of Math. (2) 50 (1949), 32-67. MR 0028057 (10:396d)
  • [Cowen] M. J. Cowen, Automorphisms of Grassmannians, ubpublished.
  • [D] R. G. Douglas, Banach algebra techniques in operator theory, Pure and Appl. Math., Vol. 49, Academic Press, New York, 1972. MR 0361893 (50:14335)
  • [G] H. Grauert, Analytische Faserungen über holomorphvollständigen Räumen, Math. Ann. 135 (1958), 263-273. MR 0098199 (20:4661)
  • [H] P. R. Halmos, A Hilbert space problem book, Springer-Verlag, New York, 1982. MR 675952 (84e:47001)
  • [L] Lin Qing, Imbedded operators and geometric tensor product, Ph.D. Dissertation, SUNY, Buffalo, N. Y., 1986.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A45, 46M99, 47B35, 58B99

Retrieve articles in all journals with MSC: 47A45, 46M99, 47B35, 58B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0920163-8
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society